• 学术搜索
  • 科研智能体
    • Research Labs
    • AI 阅读
    • AI 文库
    • 深度研究
    • 学者亮点
  • 学术资源
    • AI2000
    • 期刊/会议
    • 学者库
    • 学术API
    • 溯源树
    • 数据集
  • 知识沉淀
    • 学术空间
订阅小程序
旧版功能
aminer vip
开通会员低至0.73元/天
一次搞定AI科研
立即登录
  • English
  • 联系方式
    Inventiones mathematicae

    Inventiones mathematicae

    JournalISSN 0020-9910eISSN 1432-1297中科院 数学 1区

    年发文量

    研究主题

    论文(5065)

    排序
    1NewFree Probability Via Entropic Optimal Transport
    Octavio Arizmendi, Samuel G. G. Johnston

    Let μ and ν be compactly supported probability measures on ℝ, and let μ⊞ν denote their additive free convolution. We show that for all sufficiently large real z , 0.1 ∫ _-∞^∞log (z - x) (μ⊞ν )( dx) = sup _Π{𝐄_Π[log (z - (X+Y))] - H(Π|μ⊗ν ) } , where the supremum is taken over all couplings Π of μ and ν . Analogous formulas hold for multiplicative free convolution μ⊠ν and free compression [μ ]_τ . In this way, integrals of a log-potential against free convolutions can be expressed as entropic optimal transport problems. The corresponding optimal couplings admit explicit formulas, from which the standard R - and S -transform descriptions of additive and multiplicative free convolution are recovered. In particular, the optimizer Π _z in (0.1) encodes the subordination equations via couplings of random variables. Our approach is based on a large deviation principle on the symmetric group, combined with the quadrature method of Marcus–Spielman–Srivastava.

    2026引用:1
    引用
    AI阅读
    加入学术空间
    2Newℤ/2 Harmonic 1-Forms, ℝ-trees, and the Morgan-Shalen Compactification
    Siqi He, Richard Wentworth,Boyu Zhang

    This paper studies the relationship between an analytic compactification of the moduli space of flat SL_2(ℂ) connections on a closed, oriented 3-manifold M defined by Taubes, and the Morgan–Shalen compactification of the SL_2(ℂ) character variety of the fundamental group of M . We exhibit an explicit correspondence between ℤ/2 harmonic 1-forms, measured foliations, and equivariant harmonic maps to ℝ-trees, as initially proposed by Taubes. As an application, we prove that ℤ/2 harmonic 1-forms exist on all reducible or Haken manifolds with respect to all Riemannian metrics. We also prove the existence of manifolds which support singular ℤ/2 harmonic 1-forms but which have compact SL_2(ℂ) character varieties, and this resolves a folklore conjecture.

    2026引用:41
    引用
    AI阅读
    加入学术空间
    3NewSplitting 3-Spheres for Unknotted 2-Spheres in S^4
    Alison Tatsuoka

    We show that there exist infinitely many pairwise non-isotopic splitting 3-spheres for two unlinked, unknotted 2-spheres in S^4 . This answers a question posed by Hughes, Kim, and Miller.

    2026引用:1
    引用
    AI阅读
    加入学术空间
    4NewThe Linearized Cubic NLS Has No Embedded Eigenvalue
    Dong Li,Kai Yang

    The linearized operator ℒ associated with the three-dimensional cubic nonlinear Schrödinger equation is shown to possess no embedded eigenvalues in the essential spectrum. This result rigorously confirms the key spectral hypothesis underpinning the construction of center-stable manifolds by Schlag (Ann. Math. (2) 169(1):139–227, 2009), and thereby provides the final analytical link for an unconditional stability theory near the ground state soliton. Unlike the one-dimensional case, the 3D model lacks integrability; the non-self-adjointness of ℒ and the non-explicit profile of the ground state render classical techniques insufficient to exclude eigenvalues in the continuum. The proof rests on the introduction of a weight-modulated positivity trap to exploit the hyperbolic instability of the fundamental mode, combined with a novel constrained shooting method and delicate comparison arguments for higher angular momenta. Beyond the cubic model, the machinery introduced here provides a robust analytical framework for addressing the spectral coercivity conjectures central to the Merle–Raphaël’s log-log blow-up on mass-critical NLS.

    2026引用:1
    引用
    AI阅读
    加入学术空间
    5NewTypical Periodic Optimization for Dynamical Systems: Symbolic Dynamics
    Wen Huang, Oliver Jenkinson,Leiye Xu, Yiwei Zhang

    We develop a new theory of maximizing sets in dynamical systems, for the study of ergodic optimization in systems with weak hyperbolicity but where the Mañé cohomology lemma does not hold. This leads to new solutions of the Typical Periodic Optimization problem in the Lipschitz category: existence of an open dense set of Lipschitz functions such that each member has a unique maximizing measure and this measure is periodic (an equi-distribution on a single periodic orbit). The theory yields a structural theorem, that isolates the part of the system responsible for any robust non-periodic optimization. The structural theorem is developed further in the setting of symbolic dynamics: given any shift space, for typical Lipschitz functions the maximizing measure is shown to be either periodic or supported on the Markov boundary of the shift space. It follows that Contreras’ Typical Periodic Optimization theorem (Contreras in Invent. Math. 205:383–412, 2016) for shifts of finite type can be extended to a wide class of shift spaces, including every sofic shift. The structural theorem is used to provide the first known example of a shift space where Typical Periodic Optimization fails despite periodic measures being dense in the set of all invariant measures.

    2026引用:4
    引用
    AI阅读
    加入学术空间
    立即登录,查看全部 5065 篇论文

    高被引作者

    作者引用发文
    Michael Gromov38133
    George Lusztig380510
    Pierre R. Deligne303310
    Don Zagier294710
    Shing-Tung Yau277611
    David Kazhdan26636
    Gang Tian264611
    Barry Mazur25919
    V. G. Turaev24102
    Rahul Pandharipande23009

    高产作者

    作者引用发文
    David Eisenbud208416
    Masaki Kashiwara227315
    Robert Lazarsfeld171813
    William Hamilton Meeks84212
    Curtis T. McMullen64411
    Enrico Bombieri181811
    Shing-Tung Yau277611
    Benedict Gross203511
    Siu, Yum-Tong212511
    Gang Tian264611

    相关期刊

    Journal Of The London Mathematical Society
    Memoirs of the American Mathematical Society
    Duke Mathematical Journal
    Geometric and Functional Analysis
    Proceedings Of The London Mathematical Society
    Ergodic Theory and Dynamical Systems
    American Journal of Mathematics
    Journal of The London Mathematical Society-second Series
    Annali Della Scuola Normale Superiore Di Pisa-classe Di Scienze
    Tunisian Journal of Mathematics